# SDR 96UAL900475

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9038U
- Make and model: Boeing 737222
- Aircraft serial: 19076
- Engine: Pwa JT8D7B
- System (JASC): 2612 · Fire Detection
- Part: Fire Module
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CREW REPORTED NUMBER TWO ENGINE HAD FIRE WARNING ON TAXI IN.  LIGHT REMAINED ON AFTER BOTH BOTTLES WERE SEQUENTIALLY DISCHARGED.  *S/D*  ACCOMPLISHED VISUAL CHECK OF ENGINE, FOUND OK.  CHECKED INLET AND EXHAUST, ALSO OK.  REPLACED ENGINE MODULE AND RAN ENGINE, NO FAULTS.  SHOP TESTED THE MODULE AND FOUND THE UNIT OK.
